RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Comm. Math. Phys., 2013, том 322, выпуск 1, страницы 49–71 (Mi cmph8)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Poisson algebras of block-upper-triangular bilinear forms and braid group action

L. Chekhova, M. Mazzoccob

a Steklov Mathematical Institute and Laboratoire Poncelet, Moscow, Russia
b School of Mathematics, Loughborough University, Loughborough, UK

Аннотация: In this paper we study a quadratic Poisson algebra structure on the space of bilinear forms on $\mathbb{C}^n$ with the property that for any $n, m \in\mathbb{N} $ such that $nm = N$, the restriction of the Poisson algebra to the space of bilinear forms with a block-upper-triangular matrix composed from blocks of size $m\times m$ is Poisson. We classify all central elements and characterise the Lie algebroid structure compatible with the Poisson algebra. We integrate this algebroid obtaining the corresponding groupoid of morphisms of block-upper-triangular bilinear forms. The groupoid elements automatically preserve the Poisson algebra. We then obtain the braid group action on the Poisson algebra as elementary generators within the groupoid. We discuss the affinisation and quantisation of this Poisson algebra, showing that in the case $m=1$ the quantum affine algebra is the twisted $q$-Yangian for $\mathfrak{o}_n$ and for $m = 2$ is the twisted $q$-Yangian for $(\mathfrak{sp}_{2n})$. We describe the quantum braid group action in these two examples and conjecture the form of this action for any $m > 2$. Finally, we give an $R$-matrix interpretation of our results and discuss the relation with Poisson–Lie groups.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 02.740.11.0608
NSh-4612.2012.1
Российский фонд фундаментальных исследований 10-01-92104-JF_a
11-01-00440-a
Engineering and Physical Sciences Research Council EP/J007234/1
The work of L.Ch. was supported in part by the Ministry of Education and Science of the Russian Federation (contract 02.740.11.0608), by the Russian Foundation for Basic Research (Grant Nos. 10-01-92104- JF_a, 11-01-00440-a), by the Grant of Supporting Leading Scientific Schools of the Russian Federation NSh-4612.2012.1, and by the Program Mathematical Methods for Nonlinear Dynamics and partly by the Engineering and Physics Sciences Research Council EP/J007234/1. The work of M. Mazzocco was supported by the Engineering and Physics Sciences Research Council EP/J007234/1.


DOI: https://doi.org/10.1007/s00220-013-1757-3


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 16.11.2011
Принята в печать:21.04.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/cmph8

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Л. О. Чехов, М. Маззокко, “Пуассоново однородное пространство билинейных форм с действием Пуассона–Ли”, УМН, 72:6(438) (2017), 139–190  mathnet  crossref  mathscinet  adsnasa  elib; L. O. Chekhov, M. Mazzocco, “On a Poisson homogeneous space of bilinear forms with a Poisson–Lie action”, Russian Math. Surveys, 72:6 (2017), 1109–1156  crossref  isi
  • Просмотров:
    Эта страница:17

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019